Metrics

From
The Log-concavity Property Associated to Hyperjacobsthal and Hyperjacobsthal-Lucas Sequences by Moussa Ahmia and Hacène Belbachir Turkish Journal of Analysis and Number Theory. 2018, 6(3), 107-110 doi:10.12691/tjant-6-3-8
Views
6955
Html 6091
Abstract 864
01 July 2018 (publication date) through 21 May 2022 *
14.44 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 3205
PDF1004
Epub934
XML896
PPT0
Figures187
Tables184
Export: 2910
RIS838
BibTex1176
Endnote896
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com